stevie (houseofweenies) wrote in bc_talk,
stevie
houseofweenies
bc_talk

Okay, question time. I've googled the crap out of this but I'm having trouble pinning down an answer.
Last month, the BF and I had an accident so I grabbed some Plan B. As has happened in the past, it kinda messes me up and can cause me to erratically spot all the next month. I decided it was time for me to go on BC and so I got some Ortho tri cyclen lo. My gyno told me that I had to start it on the first day of my next period.
Well, I started bleeding (not just spotting like I usually have from the Plan B) 4 days ago so I started taking the pills. A day or so later, the period that I thought had started completely stops (and this had been strong bleeding, not just spotting so I was pretty sure it was my actual period but nope, it actually wasnt) My best guess is that I'll either start my period for real today or tomorrow but now I've been taking these birth control pills for 4 days without actually having my period. Have I totally messed up my system? I should just keep taking them, right? Any help much appreciated!
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 2 comments